# SDR DALA1212063602

- Difficulty date: January 3, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737-7
- Aircraft serial: 29648
- Aircraft time: 11,865 hours, 3,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING ERA 484067-14 REV B HAD TO REMOVE DOUBLERS FROM PREVIOUS REPAIR INSTALLED ON SAME ERA WHICH FAILED DTA.  REMOVED DOUBLES AND FOLLOWED INSTRUCTION REF AS PRI 484067-14 REV C.  INSTALL AND SIGNED OFF A FOLLOWED INSTRUCTIONS AS OUTLINED IN ERA 484067-14 REC C. (DALA1212063602)(MMR 121206)
